MathSciNet Relay Station
MathSciNet bibliographic data
MR1933350 (2003g:47004) 47A10 (47A11)
Gong, Weibang; Wang, Libin Mbekhta's subspaces and a spectral theory of compact operators. Proc. Amer. Math. Soc. 131 (2003), no. 2, 587–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement